# SDR USAASB00224

- Difficulty date: August 19, 2000
- Submitted: October 26, 2000
- Operation: Air carrier
- Aircraft: N336US
- Make and model: Boeing 737301
- Aircraft serial: 23233
- System (JASC): 3444 · Ground Proximity System
- Part: Sensor
- Part number: 189929
- Condition: Failed
- Location: Air/Ground Prox
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLT - FLT 1448 - LANDING GEAR WOULD NOT COME UP AFTER TAKEOFF FROM CLT.  CREW PULLED AIR GROUND RELAY LIGHTS CIRCUIT BREAKER PER QUICK REFERENCE HANDBOOK PROCEDURES AND RETURNED TO FIELD AT CLT.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE REMOVED AND REPLACED THE S106 AIR GROUND SENSE PROXIMITY SENSOR PER MM 32-09-01.  OPERATIONAL CHECK NORMAL PER MM.  (M)
